MathSciNet Relay Station
MathSciNet bibliographic data
MR1340971 60E07 (60K05)
van Harn, K.; Steutel, F. W. Infinite divisibility and the waiting-time paradox. Comm. Statist. Stochastic Models 11 (1995), no. 3, 527–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement